A 22yrs old,who is a newly bride with severe itching and pain only on both hands after applying turmeric in ritual occasion,spot Dx n Rx??

1 Like

LikeAnswersShare

Irritant contact dermatitis. Rx. Usually natural turmeric will not cause any reaction any synthetic colouring agent mixed with turmeric may be the cause for this reaction. Avoid turmeric which she is using. Mild steroid application twice a day with antihistamine such as levocetrizine 5mg OD

Thank you sir
0

Allergic contact dermatitis due to artificial colouring agent or turmeric itself. Try another good brand or keep of turmerric. Mild steroid topically and antihistaminic orally.

Thank you sir
0

Irritant contact dermatitis

Allergic contact dermatitis

contact dermetitis

IRRITANT CONTACT DERMATITIS

Acute contact dermatitis

I am afraid Sir, there is no acute or chronic contact dermatititis !
0

@Dr. Mohammed Siddiq -allergic contact dermatitis

Contact dermatitis Antihistamine along with mid steroid give to patient

Irritant contact dermatitis

Load more answers